| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580)
| Date of Event |
08/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Concomitant medical devices: the product has been requested to be returned to zimmer biomet for investigation.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00360, 3002806535-2021-00362.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial bi-lateral knee arthroplasty on (b)(6) 2018.Subsequently, a revision procedure on the right knee due to unknown reason was performed on (b)(6) 2021.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Additional information received: update to health effect - clinical code: pain complaint description updated.Patient's name: albert maras patient's age: 64.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00360-1.3002806535-2021-00362-1.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial bi-lateral knee arthroplasty on (b)(6)2018.Subsequently, a revision procedure on the right knee due to pain and wear was performed on (b)(6) 2021.
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.(b)(4).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00360-2.3002806535-2021-00362-2.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that a patient underwent an initial bi-lateral knee arthroplasty on (b)(6) 2018.Subsequently, a revision procedure on the right knee due to pain and wear was performed on (b)(6) 2021.